Singularity confinement for matrix discrete Painleve equations



Downloads per month over past year

Cassatella-Contra, Giovanni A and Mañas Baena, Manuel and Tempesta, Piergiulio (2014) Singularity confinement for matrix discrete Painleve equations. Nonlinearity, 27 (9). pp. 2321-2335. ISSN 0951-7715

[thumbnail of mañas71preprint.pdf]

Official URL:


We study the analytic properties of a matrix discrete system introduced by Cassatella and Manas (2012 Stud. Appl. Math. 128 252-74). The singularity confinement for this system is shown to hold generically, i.e. in the whole space of parameters except possibly for algebraic subvarieties. This paves the way to a generalization of Painleve analysis to discrete matrix models.

Item Type:Article
Additional Information:

©IOP Publishing Ltd.
PT has been supported by Spanish 'Ministerio de Ciencia e Innovacion' grant FIS2011-00260. GC-C benefitted from the financial support of a 'Accion Especial' Ref. AE1/13-18837 of the Universidad Complutense de Madrid. MM acknowledges economical support from the Spanish 'Ministerio de Economia y Competitividad' research project MTM2012-36732-C03-01, Ortogonalidad y aproximacion; Teoria y Aplicaciones.

Uncontrolled Keywords:Orthogonal polynomials; Difference-equations; Integrable systems; Property; Gravity; Graphs
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:30967
Deposited On:18 Jun 2015 15:43
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page